American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R18) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[2] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[3] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1